Volume 1, Issue 5 (10-1999)                   IJPR 1999, 1(5): 289-298 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

S. Baher. A mathematical model on the rotational motion of a methyl group in an environment. IJPR. 1999; 1 (5) :289-298
URL: http://ijpr.iut.ac.ir/article-1-322-en.html
Abstract:   (11288 Views)
This article has no abstract.
Keywords: -
Full-Text [PDF 532 kb]   (2529 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb